MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DERMACEA; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE

CARDINAL HEALTH 200, LLC DERMACEA; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Model Number 441106
Medical Device Problem Codes Material Fragmentation (1261); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) for lot: e24062121s was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A photo was provided for evaluation and the reported issues were confirmed.However, physical samples are required to further investigate the root cause.At this time, no physical samples have been provided.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported that the large cotton gauze/wrap is noticeably thinner, prone to fraying, and leaving rough edges that can cause cotton debris in wounds.Because of its fragility, staff often need to use more product to achieve appropriate coverage.Additional information received on 21oct2025 stated that the weaves on this brand are wide requiring double the layers.The rolls fray on the ends and most especially when cut causing fragments to fall off.They are not aware of any situation where debris was in a wound, but are concerned it could happen.The rolls are used in both a clinical and surgical setting.

Brand Name
DERMACEA
Common Device Name
GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23459006
Report Number1423537-2025-00450
Device Sequence Number7875593
Product Code NAB
UDI-Device Identifier10192253048704
UDI-Public(01)10192253048704(10)E24062121S
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number441106
Device Catalogue Number441106
Device Lot NumberE24062121S
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown